# SDR AWXA0000603

- Difficulty date: August 29, 2000
- Submitted: September 5, 2000
- Operation: Air carrier
- Aircraft: N183AW
- Make and model: Boeing 737277
- Aircraft serial: 22650
- Aircraft time: 56,775 hours, 46,490 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Filter
- Part number: 659030529
- Condition: Dirty
- Location: E/E Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, F/A REPORTS SMELLING SMOKE.  REMOVED AND REPLACED COALESCER FILTERS.
